# SDR 08FDEA02951

- Difficulty date: July 17, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: A53970875201
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON CROSS SHEET C56-57A, RT NEAR EMERGENCY EXIT.  REPAIR PERFORMED BY  SMOOTH REWORK , NDT FOR CRACK FREE CONDITION AND FLAP PEENING IAW. RAS /EFW/9000061/2008 ISS.A , APPROVED BY EA 6-5316-123049.
